# SDR AALA202107302608

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 66,315 hours, 25,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Inoperative
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR REQUIRES SERVICING OF THE DOOR ASSIST ACCUMULATOR. SERVICED R1 DOOR PER AMM 52-10-00.
